# SDR USAA000465

- Difficulty date: March 27, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CORRODED .5 INCH, STATION 967, LBL 5 UPPER CHORD SCREW HOLE BEAM.  INSTALLED T-CAP PER SRM 53-00-51.  CORROSION LEVEL 1.  (M)
